# SDR FDEA201803010541

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 14,951 hours, 8,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781038215
- Condition: Broken
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDEWALL FLOOR SUPPORT BROKEN BETWEEN FRAMES 38.1 AND 38.2.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21.   MAJOR REPAIR.
